# SDR CALA2022080501960

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 64,397 hours, 28,245 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Hole #3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16 DOOR STOP #7 LWR/IB HOLE #3 CRACK INDICATION NOTED AT 9 O''CLOCK POSITION (MARKED). GENERATED BY V913792 ON HAECO LCQ NR 9292306/22306 REMOVED AND REPLACED FR16 DOOR STOP #7 INTERCOSTAL IAW AIRBUS DR AWING R53113118 REV F. ACMP BY MECH V077956 INSP BY V892443
